Alert archive / Kansas / Areal Flood Warnings in 2009
Areal Flood Warning 21, NWS Wichita, KS
NWS Wichita, KS issued this areal flood warning at Apr 27, 2009, 10:24 AM CDT for Chase County, Harvey County, Marion County, Kansas. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2009, 10:24 AM CDT (15:24 UTC)
- Expired
- Apr 27, 2009, 7:15 PM CDT
- In force
- 9 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chase County, KS, Harvey County, KS, Marion County, KS
The radar
The Wichita radar (KICT), 75 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 3.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KICT 271524
FLWICT
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1024 AM CDT MON APR 27 2009
KSC017-079-115-280015-
/O.NEW.KICT.FA.W.0021.090427T1524Z-090428T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1024 AM CDT MON APR 27 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR...
CHASE COUNTY IN CENTRAL KANSAS.
HARVEY COUNTY IN SOUTH CENTRAL KANSAS.
MARION COUNTY IN CENTRAL KANSAS.
* UNTIL 715 PM CDT MONDAY
* AT 1022 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
ACROSS THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL SUNDAY
AFTERNOON AND NIGHT CONTINUES TO RESULT IN MINOR FLOODING THROUGHOUT
PORTIONS OF CHASE...HARVEY...AND MARION COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3852 9692 3851 9635 3809 9636 3809 9714
3816 9715 3791 9715 3791 9770 3817 9769
3817 9736 3860 9736 3860 9693
$$
CARUSO1 follow-up statement
000
WGUS83 KICT 272351
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
651 PM CDT MON APR 27 2009
KSC017-079-272358-
/O.CAN.KICT.FA.W.0021.000000T0000Z-090428T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHASE KS-HARVEY KS-
651 PM CDT MON APR 27 2009
...THE FLOOD WARNING HAS BEEN CANCELLED FOR HARVEY AND CHASE
COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE. HOWEVER...RIVER FLOODING WILL PERSIST ALONG THE LITTLE
ARKANSAS AND COTTONWOOD RIVER. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3860 9693 3852 9692 3852 9681 3834 9682
3834 9683 3809 9683 3809 9713 3810 9714
3817 9714 3817 9736 3860 9736
$$
KSC115-280015-
/O.CON.KICT.FA.W.0021.000000T0000Z-090428T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION KS-
651 PM CDT MON APR 27 2009
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR MARION
COUNTY...
NUMEROUS CREEKS AND STREAMS WERE STILL FLOODED IN THE SOUTHWEST PART
OF MARION COUNTY. EVEN THOUGH THE RAIN HAD ENDED ACROSS THE
AREA...THESE CREEKS AND STREAMS WILL BE SLOW TO RECEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3860 9693 3852 9692 3852 9681 3834 9682
3834 9683 3809 9683 3809 9713 3810 9714
3817 9714 3817 9736 3860 9736
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at Apr 27, 6:26 AM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Apr 27, 6:26 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 626 AM CDT MON APR 27 2009 .AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU CONVECTION WILL MAINLY AFFECT KCNU FOR THE FIRST SEVERAL HOURS OF THE FORECAST. AFTER SOME GUSTY WINDS THIS MORNING AT KRSL AND KSLN...WINDS WILL GRADUALLY WEAKEN AND BECOME LIGHT AND VARIABLE FOR TONIGHT. AM CONCERNED ABOUT FOG POTENTIAL GIVEN SO MUCH RAINFALL THE PAST COUPLE DAYS...LATE CLEARING AND LIGHT WINDS TONIGHT. FOR NOW HAVE PUT 3-4SM AT ALL TAF SITES...AND CAN REFINE WITH LATER FORECASTS. WOULD NOT BE SURPRISED TO SEE SOME DENSE FOG AT AT LEAST ONE TAF SITE TUESDAY MORNING. && .PREV DISCUSSION... /ISSUED 311 AM CDT MON APR 27 2009/ DISCUSSION... FORECAST CONCERN...RESIDUAL PRECIP/CONVECTION THIS MORNING AND FLOODING AGGRAVATION. ONGOING CONVECTION WILL CONTINUE TO AFFECT AREAS MAINLY ALONG AND EAST OF I-135 THIS MORNING...WITH AREAS OF LOCALLY HEAVY RAINFALL POSSIBLE. FLOOD WATCH WILL BE CANCELED TO THE WEST OF THIS AREA AND CONTINUED TO THE EAST UNTIL 18Z EXPIRATION. THE REMAINING PORTION OF THE UPPER TROF WILL EJECT ACROSS THE CENTRAL PLAINS TODAY...WITH SOME RENEWED CONVECTION POSSIBLE ALONG THE EASTWARD MIGRATORY SURFACE FRONT ACROSS SOUTHEAST KANSAS. OTHERWISE SOME CLEARING IS EXPECTED ACROSS CENTRAL KANSAS THIS AFTERNOON...THOUGH TEMPERATURES WILL BE QUITE CHILLY OVER THE PAST SEVERAL DAYS. A BRIEF RESPIT FROM THE RAIN AND THUNDER CAN BE EXPECTED ACROSS THE AREA TONIGHT INTO TUESDAY...AS HIGH PRESSURE AND DRIER AIR NOSE SOUTH ACROSS EASTERN KANSAS. HOWEVER...MOISTURE WILL BEGIN TO RETURN BY TUESDAY NIGHT INTO WEDNESDAY IN ADVANCE OF ANOTHER UPPER TROF DEVELOPING ACROSS THE WEST. LITTLE CHANGE TO THE OUTER PERIODS WITH FOCUS ON CURRENT AND SHORT TERM WEATHER. DARMOFAL AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU AREAS OF IFR/MVFR CIGS/VSBYS WILL CONTINUE TO AFFECT THE AREA OVERNIGHT...WITH SCATTERED TO NUMEROUS CONVECTION. A GENERAL IMPROVEMENT IN CONDITIONS IS EXPECTED ACROSS THE AREA BY LATE MORNING AND INTO THE AFTERNOON...AS DRIER AIR ADVECTS ACROSS THE AREA BEHIND A COLD FRONT. CONDITIONS EXPECTED TO BECOME VFR ACROSS CENTRAL KANSAS BY THE END OF THE FORECAST VALID PERIOD...WITH MVFR CIGS LINGERING ACROSS SOUTHEAST KANSAS. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 59 42 68 55 / 60 10 10 30 HUTCHINSON 59 40 66 54 / 40 10 10 30 NEWTON 58 40 67 54 / 60 10 10 30 ELDORADO 59 42 68 54 / 80 10 10 20 WINFIELD-KWLD 62 43 69 55 / 70 10 10 20 RUSSELL 58 38 62 52 / 20 0 20 30 GREAT BEND 58 39 62 53 / 20 0 20 30 SALINA 58 39 67 53 / 40 0 10 30 MCPHERSON 58 40 66 54 / 40 0 10 30 COFFEYVILLE 71 45 70 56 / 70 30 10 20 CHANUTE 67 43 69 54 / 80 20 10 20 IOLA 66 43 68 53 / 80 20 10 20 PARSONS-KPPF 70 45 70 55 / 70 30 10 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR KSZ052-053-068>071- 083-092>095-098. &&
Hazardous weather outlook, Apr 27, 4:00 AM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 400 AM CDT MON APR 27 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-280900- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 400 AM CDT MON APR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE THIS MORNING ACROSS PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. IN ADDITION...ONGOING FLOODING OF LOW-LYING AREAS AND ALONG RIVERS AND CREEKS WILL CONTINUE ACROSS PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS. PLEASE REFER TO THE LATEST FLOOD WATCH...AND AREAL OR RIVER FLOOD WARNING PRODUCTS FOR MORE SPECIFIC INFORMATION. A FEW STRONG STORMS WILL BE POSSIBLE ACROSS SOUTHEAST KANSAS THIS AFTERNOON. DIME SIZE HAIL AND GUSTY WINDS TO 50 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TUESDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. HOWEVER THE CHANCES FOR THUNDERSTORMS WILL INCREASE BY WEDNESDAY AND INTO THURSDAY. SOME OF THESE STORMS MAY BE SEVERE WITH LOCALLY HEAVY RAINFALL. CHANCES FOR THUNDERSTORMS WILL LINGER INTO THE UPCOMING WEEKEND...THOUGH THE RISK FOR SEVERE WEATHER IS EXPECTED TO DIMINISH. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Local storm report, Apr 27, 4:50 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
450 AM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM FLOOD 1 W MCCONNELL AIR FORCE 37.62N 97.29W
04/27/2009 SEDGWICK KS LAW ENFORCEMENT
HIGH WATER WITH ROADS BLOCKED OFF AROUND 47TH STREET
SOUTH AND OLIVER, AND MOUNT VERNON AND HYDRAULIC.
&&
KEDLocal storm report, Apr 27, 4:53 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
453 AM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM FLASH FLOOD 4 N CONWAY SPRINGS 37.45N 97.64W
04/27/2009 SUMNER KS LAW ENFORCEMENT
K 49 WAS BARRICADED DUE TO HIGH WATER FLOWING OVER THE
HIGHWAY.
&&
KEDLocal storm report, Apr 27, 6:33 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
633 AM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM HEAVY RAIN 2 SW PARK CITY 37.78N 97.35W
04/27/2009 M4.02 INCH SEDGWICK KS PUBLIC
TOTAL PRECIPITATION SINCE MIDNIGHT SUNDAY.
0530 AM HEAVY RAIN 1 S BENTON 37.77N 97.11W
04/27/2009 M6.20 INCH BUTLER KS PUBLIC
TOTAL RAINFALL SINCE MIDNIGHT SUNDAY.
&&
SCHRECKLocal storm report, Apr 27, 6:47 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
647 AM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN WEST WICHITA 37.69N 97.46W
04/27/2009 M5.31 INCH SEDGWICK KS NWS EMPLOYEE
&&
LFWLocal storm report, Apr 27, 6:56 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
656 AM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM HEAVY RAIN CONWAY SPRINGS 37.39N 97.64W
04/27/2009 M4.34 INCH SUMNER KS CO-OP OBSERVER
&&
SCHRECKLocal storm report, Apr 27, 9:30 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
930 AM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM HEAVY RAIN 10 N BENTON 37.93N 97.11W
04/27/2009 M6.30 INCH BUTLER KS TRAINED SPOTTER
MEASURED STORM-TOTAL RAINFALL.
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:05 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 55 min |
| Apr 26, 7:06 PM CDT | Areal Flood Warning | ICT | Harper, Kingman | 5 hr |
| Apr 26, 7:32 PM CDT | Flash Flood Warning | ICT | Harper | 4 hr |
| Apr 26, 8:23 PM CDT | River Flood Warning | ICT | Sumner | 32 hr |
| Apr 26, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 33 min |
| Apr 26, 8:30 PM CDT | River Flood Warning | ICT | Marion | 37 hr |
| Apr 26, 8:30 PM CDT | River Flood Warning | ICT | Chase | 66 hr |
| Apr 26, 8:30 PM CDT | River Flood Warning | ICT | Chase, Lyon | 3 days |
| Apr 26, 8:41 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 34 min |
| Apr 26, 9:01 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Apr 26, 9:05 PM CDT | River Flood Warning | ICT | Saline | 31 hr |
| Apr 26, 9:10 PM CDT | River Flood Warning | ICT | Butler | 48 hr |
| Apr 26, 9:10 PM CDT | River Flood Warning | ICT | Butler, Cowley | 55 hr |
| Apr 26, 9:12 PM CDT | River Flood Warning | ICT | Sedgwick | 48 hr |
| Apr 26, 9:15 PM CDT | River Flood Warning | ICT | Harvey, Reno | 13 hr |
| Apr 26, 9:15 PM CDT | River Flood Warning | ICT | Harvey | 6 hr |
| Apr 26, 9:15 PM CDT | River Flood Warning | ICT | Sedgwick | 6 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Sedgwick | 42 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 49 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Sumner | 65 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Cowley | 7 days |
| Apr 26, 9:23 PM CDT | River Flood Warning | ICT | Saline | 11 hr |
| Apr 26, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 33 min |
| Apr 26, 9:28 PM CDT | River Flood Warning | ICT | McPherson | 23 hr |
| Apr 26, 9:28 PM CDT | River Flood Warning | ICT | McPherson, Saline | 40 hr |
| Apr 26, 9:28 PM CDT | River Flood Warning | ICT | Saline | 23 hr |
| Apr 26, 9:55 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 35 min |
| Apr 26, 10:08 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 22 min |
| Apr 26, 10:33 PM CDT | Flash Flood Warning | ICT | Butler | 6 hr |
| Apr 26, 10:56 PM CDT | Flash Flood Warning | ICT | Harper, Kingman, Sumner | 6 hr |
| Apr 27, 12:29 AM CDT | Areal Flood Warning | ICT | Chase, Harvey, McPherson, Marion, Reno, Rice | 12 hr |
| Apr 27, 12:47 AM CDT | Areal Flood Warning | ICT | Greenwood | 12 hr |
| Apr 27, 12:59 AM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 4 hr |
| Apr 27, 3:11 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 31 hr |
| Apr 27, 3:11 AM CDT | River Flood Warning | ICT | Sumner | 43 hr |
| Apr 27, 3:14 AM CDT | River Flood Warning | ICT | Butler, Cowley | 42 hr |
| Apr 27, 3:45 AM CDT | River Flood Warning | ICT | Wilson | 5 hr |
| Apr 27, 4:17 AM CDT | Flash Flood Warning | ICT | Butler | 5 hr |
| Apr 27, 4:28 AM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| Apr 27, 5:00 AM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Apr 27, 5:51 AM CDT | River Flood Warning | ICT | Butler | 9 hr |
| Apr 27, 8:45 AM CDT | River Flood Warning | ICT | Butler | 6 hr |
| Apr 27, 8:49 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 6 hr |
| Apr 27, 9:11 AM CDT | Areal Flood Warning | ICT | Butler | 10 hr |
| Apr 27, 9:39 AM CDT | Areal Flood Warning | ICT | Sedgwick | 9 hr |
| Apr 27, 9:39 AM CDT | River Flood Warning | ICT | Butler, Cowley | 3 days |
| Apr 27, 9:39 AM CDT | River Flood Warning | ICT | Cowley | 3 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Allen | 41 hr |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Allen, Neosho | 4 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Neosho | 5 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Labette, Neosho | 6 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Labette | 7 days |
| Apr 27, 10:19 AM CDT | Areal Flood Warning | ICT | Rice | 9 hr |
| Apr 27, 2:40 PM CDT | Flash Flood Warning | ICT | Chautauqua, Montgomery, Wilson | 6 hr |
| Apr 27, 3:04 PM CDT | Flash Flood Warning | ICT | Neosho | 6 hr |
| Apr 27, 6:45 PM CDT | Areal Flood Warning | ICT | Labette | 5 hr |
Nearby
Areal Flood Warnings in Kansas, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.